An infinitistic rule of proof

Journal of Symbolic Logic 32 (4):447-451 (1967)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270173
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,106
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Second Order Arithmetic and Related Topics.K. R. Apt & W. Marek - 1974 - Annals of Mathematical Logic 6 (3-4):177-229.

Add more citations

Similar books and articles
Ontologically Neutral Logic.Theodore Hailperin - 1997 - History and Philosophy of Logic 18 (4):185-200.
Paraconsistent Logics Included in Lewis’ S4.Gemma Robles & José M. Méndez - 2010 - Review of Symbolic Logic 3 (03):442-466.
Semantics of the Infinitistic Rules of Proof.Krzysztof Rafał Apt - 1976 - Journal of Symbolic Logic 41 (1):121-138.
Quantum Probability From Subjective Likelihood: Improving on Deutsch's Proof of the Probability Rule.David Wallace - 2007 - Studies in History and Philosophy of Science Part B: Studies in History and Philosophy of Modern Physics 38 (2):311-332.

Monthly downloads

Added to index


Total downloads

5 ( #600,818 of 2,171,776 )

Recent downloads (6 months)

1 ( #326,702 of 2,171,776 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums